# SDR AALA202312052797

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 29,637 hours, 3,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT SEAT 2D MISSING. INSTALLED EMERGENCY EXIT LIGHT AT SEAT 2D.
